We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Excedrin Migraine - 100 Caplets

    Product ID: 900709

    Excedrin Migraine - 100 Caplets

    Price: Select Quantity Below

    In Stock
    - Select Quantity (Bottles) -
    1  Bottle
    $16.39
    Select
    2  Bottles
    $31.78
    Select
    3  Bottles
    $43.00
    Select
    Custom Bottle Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Acetaminophen, Aspirin and Caffeine
    • For fast acting migraine relief
    • Pain reliever/ treats migraines
    • 100 Caplets

    Active Ingredient

    Acetaminophen 250mg...........Pain Reliever

    Aspirin 250mg...........Pain Reliever

    Caffeine 65mg...........Pain Reliever Aid


    Uses

    For relief of pain and pains due to:

    - Migraines


    Warnings

    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

    Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.

    Stop use and ask a doctor if:

    - an allergic reaction occurs

    - your migraine is not relieved or worsens after first dose

    - ne or unexpected symptoms occur

    - stomach pain or upset gets worse or lasts

    - ringing in the ears or loss of hearing occurs

    If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


    Directions

    Do not take more than directed.

    Adultsr:

    - take 2 CAPLETS with a glass of water

    - do not take more than 2 caplets in 24 hours, unless directed by a doctor

    - under 18 years of age: ask a doctor


    Other Information

    - Store at room temperature.

    - For your protection, this bottle has an imprinted safety seal under the cap. Do not use if safety seal is broken or missing.


    Inactive Ingredients

    Benzoic acid, carnauba wax, FD&C blue 1, hydroxypropylcellulose, hypromellose, microcrystaline cellulose, mineraloil, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide


    Questions

    For more information on this product, please call 1-800-468-7746.

    Healthcare savings, delivered

    Our Happy Customers

    • “Just received first order and shipping was fast. Thanks! A great relief after Caremark denied my meds in January! looking forward to getting meds from you from now on!!!!!”

      Marshall C.  Del Rio, TX.

    • “I am very satisfied with Healthwarehouse .com no complaints what so ever . even better than my local drug store.”

      Ronald T.  Calverton , NY.

    • “Excellent customer services. I got my answers and received orders in no time manner. Wishing all staffs Merry Christmas and Happy Healthy New Year 2015. Sincerely, Jasmines H.”

      Jasmine H. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy